Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Stomach pain, gas, indigestion, headaches, fever, congestion, nausea, no diarrhea. Cure?

For the last two and a half days I have had bad stomach pain that feels similar to gas. I thought it was indigestion but its lasted a while and I ve also been getting nasty headaches and a recurring high temperature every couple of hours. I ve also been feeling some slight cold symptoms like. Runny nose and congestion. I have not vomited, though I had some minor nausea and do not have diarrhea . What s wrong??
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  413
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
It seems you are having a viral illness like flu with features of gastritis.
For fever you can take paracetamol in prescribed dose.
Take plenty of oral fluids and water.
Consult the doctor for physical examination and for further treatment.
Hope I have answered your query.
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor